Access count of this item: 404

Files in This Item:
File Description SizeFormat 
1992-01.pdf264.15 kBAdobe PDFView/Open
Title: p進Hodge理論とゼータの値
Authors: 加藤, 和也  KAKEN_name
Author's alias: Kato, Kazuya
Issue Date: 1992
Publisher: 京都大学数理解析研究所
Journal title: 代数幾何学シンポジューム記録
Volume: 1992
Start page: 1
End page: 15
URI: http://hdl.handle.net/2433/214591
Appears in Collections:1992

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.